Potential conflict of interest: Nothing to report.
Letter to the Editor
Chorea induced by antihistamine drugs
Article first published online: 27 JAN 2010
Copyright © 2010 Movement Disorder Society
Volume 25, Issue 4, pages 519–520, 15 March 2010
How to Cite
Cho, K. H., Lee, J. E., Song, S. K. and Lee, P. H. (2010), Chorea induced by antihistamine drugs. Mov. Disord., 25: 519–520. doi: 10.1002/mds.22965
- Issue published online: 16 MAR 2010
- Article first published online: 27 JAN 2010
- Korea Healthcare technology R&D Project
- Ministry for Health, Welfare & Family Affairs, Republic of Korea. Grant Number: A091159
Additional supporting information may be found in the online version of this article.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.